Regularization techniques in interior point methods

Mészáros, Csaba (2012) Regularization techniques in interior point methods. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 236 (15). pp. 3704-3709. ISSN 0377-0427 10.1016/

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence > Research Group of Operations Research and Decision Systems
Depositing User: EPrints Admin
Date Deposited: 16 Jan 2014 10:31
Last Modified: 05 Feb 2014 12:27

Update Item Update Item